Madwolf-question about my bloodpressure meds

Discussion in 'Fibromyalgia Main Forum' started by teller7, Jun 11, 2003.

  1. teller7

    teller7 New Member

    My doctor changed my blood pressure meds two days ago. I was on metoprolol. My blood pressure went up recently. He put me on propranolol 40 mgs. Today my BP was 134/93. Is that bad? Since I've had this dd my blood pressure and thyroid went in the dumper. The one concern I have with propranolol is the fact that it makes your hands and feet cold. So that means that I'll have poor circulation from this medication? I've been worried about my circulation for awhile now because this happened with the other BP med. Should I be concerned about this? Also, after this new medication gets in my system do you think my BP will go down some? Since January I've been fanatical about taking my BP and get panic attacks worrying about it. The doctor told my husband to hide the BP cuff from me. But, that makes me worry because I don't want to get a heart attack or a stroke. I'm damned if I do and damned if I don't. Please advise me before I go completely crazy. Thank you
    Carol Oh I read your bio. It was really interesting.
  2. teller7

    teller7 New Member

    Thank you sooooo much for the quick reply. You guys on this board are so great! I will tell my doctor (incidently he's a physicians assistant, too). As far as I'm concerned, he's the best. He's the ONLY one of all the specialists and regular doctors I've been to who has taken an interest in all this stuff. He's trying very hard to help me.
  3. klutzo

    klutzo New Member

    I wish my BP was as good as yours, and I am on medication! The 93 is not good, but is not a dangerous level, and nothing is really bad about the 134. It's not perfect, but it is not in stroke territory either.
    My problem is that my BP is always normal in the morning , like 116/72, but goes up dramatically as the day goes on, and if I get upset or angry it soars (210/110 is not uncommon if I let myself get mad). Now that could cause a stroke.
    Try to relax, follow Madwolf's excellent advice, and please don't worry about it.
    Hugs,
    Klutzo